MEDTRONIC MEXICO S. DE R.L. DE CV BIO-MEDICUS NG 25 FR VENOUS CANNULA; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Back to Search Results |
| Model Number |
96670-125 |
| Medical Device Problem Code |
Delivered as Unsterile Product (1421)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows the peel pouch was not sealed on the chevron side with evidence of tyvek transfer on the clear side.Reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that, prior to use, a bio-medicus nextgen femoral venous cannula was found with damaged packaging when the sterile peel pouch was open and the sterile barrier was compromised.When the box was opened, the cannula fell out of the opened sterile peel pouch onto the ground.No, other devices in the same box/shipping container were damaged.The cannula was not used, and it was replaced to complete the case.No patient complications have been reported as a result of this event.